# SDR ASOA2014120511836

- Difficulty date: November 16, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 17,471 hours, 12,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL CORRODED.  REPAIRED IAW SRM 51-42-06-001-001-A01.
